# SDR DALA2016040602662

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 65,865 hours, 48,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE INBD FLAP HINGE FITTING FOR LT WING OTBD FLAP TO DETERMINE CRACK LENGTH.  FLAP FITTING IS LOCATED ON AFT WING SPAR BS 164.  MEASURED AND MARKED ENDS OF CRACK IAW NDTSPM 06-10-01.001.  CRACK MEASURES .625 IN LENGTH.  INSTALLATION OF INBD FLAP FITTING TO BE ACCOMPLISHED ON NR NR 15.  REPAIR OF CRACK TO BE ACCOMPLISHED ON NR 1, PRI 544925-14AD.
